# SDR REXA2018092500891

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 10,002 hours, 6,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT ON CAPTAIN'S SIDE BATTERY IS DEAD.
REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-60-00.
